| Model Number |
3100 A |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).Vyaire medical was able to confirm the issue, and a vyaire field service representative (fsr) evaluated the device on-site and bypassed the humidifier and blender.Pressures have been verified and the unit has been tested.It potentiometer is operational.Itime potentiometer was unplugged as well as the interface.After pr3 adjustments, performance check and patient circuit calibration were found to be satisfactory.The unit is now operational.
Event or Problem Description
The customer reported to vyaire medical that the 3100a vent it (inspiratory time) was only reading 9%.Furthermore, there was no patient associated with the reported event.